# SDR DALA2023091907678

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH TIE TRACK BTW STA 813 TO STA 1022 BTW L-28L TO L-27L OF AFT CARGO. SUMMARY OF NRC 00412: CORROSION LEVEL 2. TIE TRACK BTW STA 813 TO STA 1022 BTW L-28L TO L-27L OF AFT CARGO WAS FABRICATED AND REPLACED PER DWG 5936663 AND B717 SRM 51-41-01-0G. (LP #2975853)
